# SDR DXTA200500648

- Difficulty date: March 30, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N970QS
- Make and model: Cessna 750
- Aircraft serial: 7500070
- Aircraft time: 5,729 hours, 3,679 cycles
- System (JASC): 3700 · Vacuum System
- Part: Line
- Condition: Contaminated
- Location: Vaccum System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

BAGGAGE SEAL CAS MESSAGE CAME ON AT FL 430 (CABIN PRESS OK), APPROX 1 HOUR LATER BAGGAGE ALTITUDE MESSAGE APPEARED AND CABIN PRESS STARTED CLIMBING AT 1000 FPM.  DESCENDED TO 32000 AND CLOSED BAGGAGE ISOLATION VALVE PER CHECKLIST.  CABIN PRESS STABILIZED AT 3500 PRESS ALT.  PERFORMED VACCUM EJECTOR TRAP CLEANING IAW CE-750 MM TASK 36-15-00-900, PURGED ALL MOISTURE FROM LINES WITH DRY N2.  OPS CHECK OF BAGGAGE DOOR SEAL GOOD IAW CE-750 MM CHAPT 36-1-00.  PERFORMED BAGGAGE COMP ISOLATION CHECK IAW CE-750 MM TASK 21-30-00-711.  NO DEFECTS NOTED.
